# SDR AALA202212063587

- Difficulty date: November 18, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,273 hours, 15,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410141
- Condition: Cracked
- Location: Bs 336 Lbl 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD PASSENGER CABIN INTERCOSTAL LOCATED AT BS 336 AND LBL 48. REPLACED INTERCOSTAL PER SRM 51-00-05, DWG 141A5410-141, AND AARD 51-00-05.
